# SDR FDEA201011134331

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363715
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 360 TO 480 LBL 45. REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION AT BS 344 TO 480 LBL 45   FROM BAC 1520-792-7178T6 DIM 136.5" LONG IAW SRM 53-10-2 FIG 7, 51-30-5, 51-10-1 51-10-2 AND 51-30-2 REV 103.
